The Mathematica Journal

Search

About the Journal
Current Issue
Editorial Policy
Submissions
Back Issues
Contact Information

Computation of the Regular Confluent Hypergeometric Function

Volume 5, Issue 4
Fall 1995
Julio Abad and Javier Sesma, Universidad de Zaragoza
 

A procedure, alternative to Hypergeometric1F1, for the computation of the regular confluent hypergeometric function 1F1(a;b;z) is suggested. The procedure, based on an expansion of the Whittaker function in series of Bessel functions, proves to be useful for large values of |az|,whenever |z| is smaller than or comparable to 1.
 

View this article as a PDF

     
About Mathematica 
© Wolfram Media, Inc. All rights reserved.